# SDR DALA2023062105033

- Difficulty date: March 31, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2697708) RH VERTICAL STABILIZER SIDE SKIN DENT LOCATED BETWEEN FIN 122.31 AND 132.26. DAMAGE REPAIRED PER ERA 607597-14.
